# SDR C2XA04BT074

- Difficulty date: July 4, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHT (AFT) STRIP INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT EMERGENCY PATH LIGHT STRIP, OPS CHECKED GOOD IAW EMB145 AMM 33-50-12.  AIRCRAFT RETURNED TO SERVICE.
